| Catalog Number |
754708U |
| Medical Device Problem Code |
Failure to Osseointegrate (1863)
| Health Effect - Clinical Codes |
Failure of Implant (1924); Pain (1994)
| Date of Event |
03/25/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Exemption # e2012017.Report late due to asr to individual reporting transition.
Event or Problem Description
Per complaint (b)(4), patient had experienced loss or failure of implant to integrate.Patient reported with loose implant and implant was pulled out by the patient.